# SDR DHL2004750020

- Difficulty date: February 29, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  LT FUSELAGE HAS A DENT BS 1070 BELOW STR 17L.  REMOVED DAMAGE CUTOUT IS A 1.0 INCH CIRCLE IAW B727 SRM 53-30-3 FIG 1.  FABRICATED DOUBLER FROM 2024T3 .090 PO 900103.  DOUBLER IS 10.5 X 13.5 INCH IAW B727 SRM 53-30-3 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED IAW B727 SRM 53-30-3 FIG 1.
